Differential and Integral Equations

Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary

E. Casella, P. Secchi, and P. Trebeschi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we consider the initial-boundary value problem for linear symmetric hyperbolic systems with non-homogeneous, maximally non-negative and characteristic boundary condition. We prove the existence of regular solutions in suitable functions spaces which take into account the loss of regularity in the normal direction to the characteristic boundary.

Article information

Source
Differential Integral Equations, Volume 19, Number 1 (2006), 51-74.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050532

Mathematical Reviews number (MathSciNet)
MR2193963

Zentralblatt MATH identifier
1212.35293

Subjects
Primary: 35L50: Initial-boundary value problems for first-order hyperbolic systems
Secondary: 35L40: First-order hyperbolic systems 35L45: Initial value problems for first-order hyperbolic systems

Citation

Casella, E.; Secchi, P.; Trebeschi, P. Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary. Differential Integral Equations 19 (2006), no. 1, 51--74. https://projecteuclid.org/euclid.die/1356050532


Export citation